Alert archive / Arizona / Wind Advisories in 2006
Wind Advisory 3, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Mar 10, 2006, 3:21 PM MST. It took effect at Mar 11, 2006, 3:53 AM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2006, 3:21 PM MST (22:21 UTC)
- In effect from
- Mar 11, 2006, 3:53 AM MST
- Expired
- Mar 11, 2006, 8:00 PM MST
- In force
- 16 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 102221 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 321 PM MST FRI MAR 10 2006 ...STRONG GUSTY WINDS WILL CONTINUE TO IMPACT SOUTHEAST ARIZONA TODAY AND AGAIN TOMORROW... .A STRONG LOW PRESSURE SYSTEM SLIDING DOWN THE WEST COAST WILL CONTINUE TO BRING STRONG GUSTY WINDS TO SOUTHEAST ARIZONA THIS EVENING AND AGAIN TOMORROW. WIND SPEEDS ARE EXPECTED TO REMAIN ELEVATED THROUGH THIS EVENING ACROSS GREENLEE...GRAHAM AND COCHISE COUNTIES. WINDS WILL BE STRONGEST TOMORROW IN COCHISE...SANTA CRUZ...EASTERN AND CENTRAL PIMA COUNTIES. AZZ035-110200- /O.NEW.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/ /O.CON.KTWC.WI.Y.0002.000000T0000Z-060311T0200Z/ COCHISE COUNTY- 321 PM MST FRI MAR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. WINDS THIS EVENING WILL CONTINUE TO REMAIN ELEVATED WITH WEST WINDS 25 TO 35 MPH AND GUSTS UP TO 40 MPH. WIND SPEEDS WILL DIE DOWN SLIGHTLY OVERNIGHT TONIGHT...BUT WILL PICK BACK UP AGAIN TOMORROW MORNING. WINDS TOMORROW WILL ONCE AGAIN BE FROM THE WEST AT 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WIND SPEEDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$ AZZ032>034-110630- /O.NEW.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/ TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY- 321 PM MST FRI MAR 10 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. STRONG AND GUSTY WINDS ARE EXPECTED TO PICK UP TOMORROW MORNING AND CONTINUE THROUGH THE EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$ AZZ019-030-110200- /O.CON.KTWC.WI.Y.0002.000000T0000Z-060311T0200Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 321 PM MST FRI MAR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... STRONG WEST WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS. WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 50 MPH ARE OCCURRING AND WILL CONTINUE. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WIND SPEEDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
5 follow-up statements
000 WWUS75 KTWC 110207 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 707 PM MST FRI MAR 10 2006 ...STRONG GUSTY WINDS ARE EXPECTED TO IMPACT SOUTHEAST ARIZONA SATURDAY... .A STRONG LOW PRESSURE SYSTEM SLIDING DOWN THE WEST COAST WILL ONCE AGAIN BRING STRONG GUSTY WINDS TO SOUTHEAST ARIZONA ON SATURDAY. WIND SPEEDS ARE EXPECTED TO RISE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH SATURDAY MORNING ACROSS CENTRAL AND EASTERN PIMA...SANTA CRUZ AND COCHISE COUNTIES. AZZ035-111100- /O.CAN.KTWC.WI.Y.0002.000000T0000Z-060311T0200Z/ /O.CON.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/ COCHISE COUNTY- 707 PM MST FRI MAR 10 2006 ...WIND ADVISORY IS CANCELLED... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. WINDS HAVE BEGUN TO DECREASE THIS EVENING WITH THE BISBEE-DOUGLAS AIRPORT REPORTING 20 MPH SUSTAINED WINDS... DOWN FROM OVER 30 MPH EARLIER TODAY. THE WINDS WILL CONTINUE TO LOWER OVERNIGHT... BUT REMAIN AT OR ABOVE 10 MPH. BY MID-MORNING HOWEVER... THE WINDS WILL ONCE AGAIN INCREASE FROM THE WEST-SOUTHWEST INTO THE 25 TO 35 MPH RANGE. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$ AZZ019-030-110315- /O.CAN.KTWC.WI.Y.0002.000000T0000Z-060311T0200Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 707 PM MST FRI MAR 10 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE BEGUN TO DECREASE THIS EVENING WITH THE SAFFORD AIRPORT REPORTING 21 MPH SUSTAINED WINDS... DOWN FROM OVER 30 MPH EARLIER TODAY. THE WINDS WILL CONTINUE TO LOWER OVERNIGHT... BUT REMAIN AT OR ABOVE 10 MPH. $$ AZZ032>034-111100- /O.CON.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/ TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY- 707 PM MST FRI MAR 10 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. STRONG AND GUSTY WINDS ARE EXPECTED TO PICK UP TOMORROW MORNING AND CONTINUE THROUGH THE EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$ EVANS
000 WWUS75 KTWC 111053 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 353 AM MST SAT MAR 11 2006 ...STRONG GUSTY WINDS ARE EXPECTED TO IMPACT SOUTHEAST ARIZONA SATURDAY... .A STRONG LOW PRESSURE SYSTEM SLIDING DOWN THE WEST COAST WILL ONCE AGAIN BRING STRONG GUSTY WINDS TO SOUTHEAST ARIZONA ON SATURDAY. WIND SPEEDS ARE EXPECTED TO RISE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH SATURDAY MORNING ACROSS CENTRAL AND EASTERN PIMA...SANTA CRUZ AND COCHISE COUNTIES. AZZ031-112100- /O.EXA.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/ WESTERN PIMA COUNTY- 353 AM MST SAT MAR 11 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. STRONG AND GUSTY WINDS WILL PICK UP THIS MORNING AND CONTINUE THROUGH THE EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$ AZZ032>035-112100- /O.CON.KTWC.WI.Y.0003.060311T1700Z-060312T0300Z/ TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- 353 AM MST SAT MAR 11 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. STRONG AND GUSTY WINDS WILL PICK UP THIS MORNING AND CONTINUE THROUGH THE EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 111955 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1255 PM MST SAT MAR 11 2006 ...STRONG GUSTY WINDS WILL IMPACT SOUTHEAST ARIZONA TODAY... .A STRONG LOW PRESSURE SYSTEM SLIDING DOWN THE WEST COAST WILL ONCE AGAIN BRING STRONG GUSTY WINDS TO SOUTHEAST ARIZONA TODAY. WIND SPEEDS ARE EXPECTED TO RISE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH ACROSS CENTRAL AND EASTERN PIMA...SANTA CRUZ AND COCHISE COUNTIES. AZZ031>035-120300- /O.CON.KTWC.WI.Y.0003.000000T0000Z-060312T0300Z/ WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 1255 PM MST SAT MAR 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. STRONG AND GUSTY WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON AND THROUGH THE EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH ARE CURRENTLY BEING OBSERVED WITH WINDS EXPECTED TO INCREASE INTO THE 25 TO 35 MPH RANGE WITH GUSTS NEAR 45 MPH LATER THIS AFTERNOON AND INTO THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED TO OCCUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 112241 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 341 PM MST SAT MAR 11 2006 ...STRONG GUSTY WINDS WILL IMPACT SOUTHEAST ARIZONA THIS AFTERNOON AND EVENING... .A STRONG LOW PRESSURE SYSTEM SLIDING DOWN THE WEST COAST WILL CONTINUE TO BRING STRONG GUSTY WINDS TO SOUTHEAST ARIZONA THIS AFTERNOON AND EVENING. WIND SPEEDS ARE EXPECTED TO RISE TO 30 TO 40 MPH WITH GUSTS TO NEAR 50 MPH ACROSS PORTIONS OF CENTRAL AND EASTERN PIMA...SANTA CRUZ AND COCHISE COUNTIES. AZZ031>035-120300- /O.CON.KTWC.WI.Y.0003.000000T0000Z-060312T0300Z/ WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 341 PM MST SAT MAR 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... STRONG AND GUSTY WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON AND THROUGH THE EVENING. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO NEAR 45 MPH ARE CURRENTLY BEING OBSERVED WITH WINDS EXPECTED TO INCREASE INTO THE 30 TO 40 MPH RANGE WITH GUSTS NEAR 50 MPH LATER THIS AFTERNOON AND INTO THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED TO OCCUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS TRAVELING ALONG INTERSTATES 10 AND 19...ESPECIALLY SOUTH AND EAST OF TUCSON...SHOULD USE CAUTION WHEN TRAVELING THIS EVENING SINCE BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN A MILE IN SOME LOCATIONS. MOTORISTS SHOULD INCREASE FOLLOWING DISTANCES TO AVOID ACCIDENTS SHOULD TRAFFIC AHEAD OF YOU SUDDENLY STOP. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 120309 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 809 PM MST SAT MAR 11 2006 ...WIND ADVISORY HAS EXPIRED... AZZ031>035-120415- /O.EXP.KTWC.WI.Y.0003.000000T0000Z-060312T0300Z/ WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 809 PM MST SAT MAR 11 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY FOR PIMA...SANTA CRUZ AND COCHISE COUNTIES HAS BEEN ALLOWED TO EXPIRE AT 800 PM MST. THE STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS WHICH PRODUCED LOCALIZED BLOWING DUST ACROSS SOUTHEAST ARIZONA EARLIER TODAY CONTINUES TO DIMINISH DURING THE EVENING HOURS. THUS...THE WIND ADVISORY FOR PIMA...SANTA CRUZ AND COCHISE COUNTIES HAS BEEN ALLOWED TO EXPIRE AT 800 PM MST. SOME LOCATIONS WILL STILL EXPERIENCE BREEZY SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH FOR THE NEXT COUPLE OF HOURS BEFORE TAPERING OFF EVEN MORE AFTER MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 10, 3:05 PM MST, 16 minutes earlier.
Area forecast discussion, Mar 10, 3:05 PM MST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
305 PM MST FRI MAR 10 2006
.SYNOPSIS...A STRONG AND COLD PACIFIC STORM SYSTEM WILL CONTINUE TO
DIP FURTHER SOUTH ALONG THE WEST COAST AND INTO SOUTHERN ARIZONA BY
SATURDAY AFTERNOON. THIS SYSTEM WILL BRING STRONG GUSTY WINDS TODAY
AND SATURDAY...FOLLOWED BY SIGNIFICANT VALLEY RAIN AND MOUNTAIN SNOW
BY SATURDAY NIGHT. SNOW LEVELS WILL ALSO DROP UNUSUALLY LOW AS
TEMPERATURES FALL UP TO 15 DEGREES BELOW NORMAL. A WARMING TREND CAN
THEN BE EXPECTED BY NEXT WEEK AS HIGH PRESSURE REBUILDS OVER THE
AREA.
&&
.DISCUSSION...WATER VAPOR IMAGERY SHOWS THE MASSIVE UPPER LOW
COVERING MUCH OF THE WESTERN STATES WITH THE CENTER OF THE LOW JUST
OFF THE PACIFIC NORTHWEST. EMBEDDED IMPULSES OF ENERGY SWINGING
AROUND THE BOTTOM OF THE LOW OVER THE GREAT BASIN AND AREAS FURTHER
SOUTH. RADARS HAVE BEEN DETECTING ISOLATED TO SCATTERED SHOWERS AND
A FEW THUNDERSTORMS DURING THE DAY. CURRENTLY RADARS ARE DETECTING A
BATCH OF SHOWERS THAT EXTEND FROM THE TOHONO OODHAM NATION ACROSS
NORTHERN PIMA COUNTY AND INTO WESTERN GRAHAM COUNTY.
WINDS CONTINUE TO BLOW THIS AFTERNOON AND THE WIND ADVISORY FOR THIS
EVENING FOR EASTERN ZONES OF NORTHERN GREENLEE...GRAHAM AND COCHISE
COUNTIES LOOKS GOOD AND WILL REMAIN IN EFFECT UNTIL 7 PM MST.
DECIDED TO GO WITH A WIND ADVISORY FOR SATURDAY FROM 10 AM MST
THROUGH 8 PM MST SATURDAY FOR ZONES 32...33 (CENTRAL AND EASTERN
PIMA)...ZONE 34 (SANTA CRUZ)...
AS STATED IN PREVIOUS DISCUSSIONS FOR THE PAST COUPLE OF DAYS...
CONDITIONS WILL RAPIDLY DETERIORATE THROUGH THE EVENING AND INTO
SATURDAY. EXPECTING A SLIGHT CHANCE SHOWERS FOR MOST AREAS TONIGHT
WITH SCATTERED ACTIVITY FOR THE WHITES. BY EARLY SATURDAY EXPECTING
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FOR MOST AREAS WITH
NUMEROUS SHOWERS IN THE WHITES. SHOWERS AND STORMS WILL INCREASE
DURING THE DAY WITH NUMEROUS SHOWERS FOR A LARGE PART OF THE
FORECAST AREA. THE BULK OF THE WEATHER COMES THROUGH OVERNIGHT
SATURDAY NIGHT AND EARLY SUNDAY WITH NUMEROUS SHOWERS TO CATEGORICAL
FOR THE WHITE MOUNTAINS.
SHOULD SEE ENOUGH SNOW WITH THIS SYSTEM TO JUSTIFY HEAVY SNOW
WARNINGS FOR ALL OF ZONE 19 (NORTHERN GREENLEE)...AND FOR ELEVATIONS
ABOVE 4500 FEET FOR ZONE 29 (SOUTHEAST PINAL) AND ZONE 30 (SOUTHERN
GREENLEE AND GRAHAM COUNTIES). FOR ZONE 33 (EASTERN PIMA CO.) WILL
ISSUE A HEAVY SNOW WARNING FOR THE SANTA CATALINA MOUNTAINS ABOVE
7000 FEET. ELSEWHERE ACROSS THE REMAINDER OF THE CWA WILL ISSUE A
SNOW ADVISORY FOR ELEVATIONS ABOVE 5000 FEET FOR ZONES
32/33/34/35.
ONCE THE SYSTEM PUSHES THROUGH LATE SUNDAY AND INTO MONDAY SHOWERS
WILL QUICKLY TAPER OFF WITH NO PRECIPITATION EXPECTED FROM MONDAY
NIGHT THROUGH FRIDAY AS RIDGING BUILDS IN FROM THE WEST WITH HIGHS
CLIMBING BACK INTO THE MID TO UPPER 70S BY LATE IN THE WEEK.
&&
.FIRE WEATHER...HIGH WINDS THIS AFTERNOON AND EVENING AHEAD OF A
STRONG WINTER WEATHER SYSTEM. WEST WINDS SUSTAINED 25 TO 40 MPH WITH
GUSTS UP TO 50 MPH ARE EXPECTED IN GRAHAM...GREENLEE...AND COCHISE
COUNTIES. ISOLATED SHOWERS HAVE DEVELOPED IN PORTIONS OF SOUTHEAST
ARIZONA THIS AFTERNOON...AND ARE EXPECTED TO BECOME MORE WIDESPREAD
WITH TIME. RAIN IN THE VALLEYS AND SNOW IN THE MOUNTAINS IS EXPECTED
STARTING EARLY TOMORROW MORNING AND CONTINUING THROUGH THE DAY
SATURDAY. EXPECT WINDS TOMORROW TO BE STRONG WITH BREEZY TO WINDY
CONDITIONS EXPECTED. WEST WIND 25 TO 35 MPH WITH GUSTS UP TO 45 MPH
ARE EXPECTED TOMORROW IN COCHISE...SANTA CRUZ...AND EASTERN AND
CENTRAL PIMA COUNTIES. OTHER COUNTIES WILL SEE BREEZY CONDITIONS
WITH VALUES 15 TO 25 MPH AND GUSTS UP TO 35 MPH. EVEN WITH THE
STRONG WINDS...PLENTY OF MOISTURE IN THE AREA SO RH VALUES WILL
REMAIN WELL ABOVE THE 15 PERCENT CRITERIA.
&&
.AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER.
HOWEVER...MOSTLY CLOUDS SKIES TODAY...WITH ISOLATED SHOWERS
STRETCHING FROM CENTRAL PIMA COUNTY NORTHEAST THROUGH SOUTHEAST
PINAL COUNTY. A FEW EMBEDDED THUNDERSTORMS CAN BE EXPECTED AS WELL.
IN ADDITION WINDS HAVE KICKED UP TO 20 TO 35 MPH WITH SOME GUSTS UP
TO 40 MPH IN SOME LOCATIONS. EXPECT STRONG WINDS TO CONTINUE THROUGH
THE EVENING AND THAN AGAIN TOMORROW.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY IN EFFECT FOR ZONE 19 (NORTHERN GREENLEE)...ZONE
30 (SOUTHERN GREENLEE AND GRAHAM)...AND ZONE 35 (COCHISE) UNTIL
7 PM MST FRIDAY.
WIND ADVISORY IN EFFECT FOR ZONE 32 (CENTRAL PIMA CO.)...ZONE 33
(EASTERN PIMA CO.)...ZONE 34 (SANTA CRUZ) AND ZONE 35
(COCHISE) FROM 10 AM MST TO 8 PM MST SATURDAY.
HEAVY SNOW WARNING IN EFFECT FROM 4 AM MST SATURDAY THROUGH 4 AM
MST SUNDAY FOR ZONES 19/29/30 ABOVE 4500 FEET.
HEAVY SNOW WARNING IN EFFECT ABOVE 7000 FEET FROM 4 AM MST
SATURDAY THROUGH 4 AM MST SUNDAY FOR ZONE 33 (EASTERN PIMA).
SNOW ADVISORY IN EFFECT ABOVE 5000 FEET FROM 4 AM MST SATURDAY
THROUGH 4 AM MST SUNDAY FOR ZONE 32/33/34/35.
&&
PUBLIC DISCUSSION...MOLLERE
FIRE WEATHER/AVIATION...ELSLAGER
WEATHER.GOV/TUCSONHazardous weather outlook, Mar 10, 4:32 AM MST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 432 AM MST FRI MAR 10 2006 AZZ019-111400- NORTHERN GREENLEE COUNTY- 432 AM MST FRI MAR 10 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING... ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN GREENLEE COUNTY. .DAY ONE...TODAY AND TONIGHT WEST WIND SPEEDS WILL INCREASE TO 30 TO 40 MPH LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS. WIND GUSTS BETWEEN 50 AND 55 MPH ARE LIKELY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA SATURDAY AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT SNOWFALL EVENT SINCE EARLY OCTOBER. EARLY ESTIMATES OF SNOWFALL AMOUNTS FOR THE EVENT ARE EXPECTED TO BE BETWEEN ONE AND TWO FEET. THE WIND WILL BE VERY GUSTY AT TIMES...WHICH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ030-111400- UPPER GILA RIVER VALLEY- 432 AM MST FRI MAR 10 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING... ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING ABOVE 4500 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR GRAHAM AND SOUTHERN GREENLEE COUNTIES. .DAY ONE...TODAY AND TONIGHT WEST WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS. WIND GUSTS OF 45 TO 50 MPH ARE LIKELY THIS AFTERNOON...AND DUE TO THE RECORD DRY WINTER SEASON...MAY PRODUCE AREAS OF BLOWING DUST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA SATURDAY AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT SNOWFALL EVENT OF THE SEASON. THE SNOW LEVEL WILL LOWER TO 4500 FEET BY SATURDAY MORNING. EARLY ESTIMATES OF SNOWFALL AMOUNTS FOR THE EVENT ARE EXPECTED TO BE BETWEEN 10 AND 16 INCHES. THE WIND WILL BE VERY GUSTY AT TIMES...WHICH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-111400- SOUTHEAST PINAL COUNTY- 432 AM MST FRI MAR 10 2006 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING ABOVE 4500 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PINAL COUNTY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEST WIND SPEEDS WILL INCREASE TO 20 TO 30 MPH LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS. WIND GUSTS UP TO 40 MPH ARE LIKELY THIS AFTERNOON...AND DUE TO THE RECORD DRY WINTER SEASON...MAY PRODUCE AREAS OF BLOWING DUST...ESPECIALLY ALONG INTERSTATE 10. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA SATURDAY AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT SNOWFALL EVENT OF THE SEASON. THE SNOW LEVEL WILL LOWER TO 4500 FEET BY SATURDAY MORNING AND REMAIN THERE THROUGHOUT THE DAY. EARLY ESTIMATES OF SNOWFALL AMOUNTS FOR THE EVENT...ESPECIALLY NEAR ORACLE...ARE EXPECTED TO BE BETWEEN 3 AND 6 INCHES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ033-111400- TUCSON METRO/MARANA/GREEN VALLEY- 432 AM MST FRI MAR 10 2006 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING ABOVE 4500 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN PIMA COUNTY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEST WIND SPEEDS WILL INCREASE TO 20 TO 30 MPH LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS. WIND GUSTS UP TO 40 MPH ARE LIKELY THIS AFTERNOON...AND DUE TO THE RECORD DRY WINTER SEASON...MAY PRODUCE AREAS OF BLOWING DUST...ESPECIALLY ALONG INTERSTATE 10 AND 19. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA SATURDAY AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT SNOWFALL EVENT OF THE SEASON. THE SNOW LEVEL WILL LOWER TO 4500 FEET BY SATURDAY MORNING. EARLY ESTIMATES OF SNOWFALL AMOUNTS FOR THE EVENT ARE EXPECTED TO BE BETWEEN 8 TO 12 INCHES. THE WIND WILL BE VERY GUSTY AT TIMES...WHICH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ035-111400- COCHISE COUNTY- 432 AM MST FRI MAR 10 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING... ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING ABOVE 4500 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COCHISE COUNTY. .DAY ONE...TODAY AND TONIGHT WEST WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS. WIND GUSTS OF 45 TO 50 MPH ARE LIKELY THIS AFTERNOON...AND DUE TO THE RECORD DRY WINTER SEASON...MAY PRODUCE AREAS OF BLOWING DUST...ESPECIALLY ALONG INTERSTATE 10 OFF THE WILLCOX PLAYA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA SATURDAY AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT SNOWFALL EVENT OF THE SEASON. THE SNOW LEVEL WILL LOWER TO 4500 FEET BY SATURDAY MORNING. EARLY ESTIMATES OF SNOWFALL AMOUNTS FOR THE EVENT ARE EXPECTED TO BE BETWEEN 2 AND 6 INCHES. THE WIND WILL BE VERY GUSTY AT TIMES...WHICH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. THIS MAY CAUSE TRAVEL PROBLEMS ALONG INTERSTATE 10 THROUGH TEXAS CANYON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ034-111400- SANTA CRUZ COUNTY- 432 AM MST FRI MAR 10 2006 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING ABOVE 4500 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SANTA CRUZ COUNTY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEST WIND SPEEDS WILL INCREASE TO 20 TO 30 MPH LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS. WIND GUSTS UP TO 40 MPH ARE LIKELY THIS AFTERNOON...AND DUE TO THE RECORD DRY WINTER SEASON...MAY PRODUCE AREAS OF BLOWING DUST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG AND COLD PACIFIC STORM SYSTEM WILL AFFECT THE AREA SATURDAY AND SUNDAY....POTENTIALLY PRODUCING THE FIRST SIGNIFICANT SNOWFALL EVENT OF THE SEASON. THE SNOW LEVEL WILL LOWER TO 4500 FEET BY SATURDAY MORNING. EARLY ESTIMATES OF SNOWFALL AMOUNTS FOR THE EVENT ARE EXPECTED TO BE BETWEEN 2 AND 8 INCHES. THE WIND WILL BE VERY GUSTY AT TIMES...WHICH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-032-111400- WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 432 AM MST FRI MAR 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL PIMA COUNTY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WEST WIND SPEEDS WILL INCREASE TO 15 TO 25 MPH LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS. WIND GUSTS NEAR 35 MPH ARE LIKELY THIS AFTERNOON WHICH MAY PRODUCE AREAS OF BLOWING DUST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JRG
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 4:01 AM MST | Winter Storm Watch | TWC | 11 hr | |
| Mar 10, 3:01 PM MST | Heavy Snow Warning | TWC | 44 hr | |
| Mar 10, 3:01 PM MST | Snow Advisory | TWC | 44 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.